# SDR AALA20021903

- Difficulty date: December 28, 2002
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- Engine: Ge CF680A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

SHORLTY AFTER TAKEOFF, AIRCRAFT AIR INTERRUPTED DUE TO SMOKE/VAPOR IN AFT CABIN ON CLIMB-OUT.  AIRCRAFT RETURNED TO JFK LANDED WITHOUT INCIDENT.  RELACED RIGHT ENGINE DUE TO INTERNAL OIL LEAK.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
